Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 13, NWS Wilmington, OH

February 6, 2008Fayette County, Franklin County, Indiana

NWS Wilmington, OH issued this river flood warning at Feb 6, 2008, 6:14 PM EST for Fayette County, Franklin County, Indiana. It was in force for 120 days.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 6:14 PM EST (23:14 UTC)
Expired
Jun 5, 2008, 5:42 PM EDT
In force
120 days
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Fayette County, IN, Franklin County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Whitewater River near Alpine (ALPI3). The gauge peaked at 19.74 ft at Jun 5, 2008, 8:00 AM EDT.

actionminormoderatemajor10152002/0602/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/2602/2702/2802/2903/0103/0203/0303/0403/0503/0603/0703/0803/0903/1003/1103/1203/1303/1403/1503/1603/1703/1803/1903/2003/2103/2203/2303/2403/2503/2603/2703/2803/2903/3003/3104/0104/0204/0304/0404/0504/0604/0704/0804/0904/1004/1104/1204/1304/1404/1504/1604/1704/1804/1904/2004/2104/2204/2304/2404/2504/2604/2704/2804/2904/3005/0105/0205/0305/0405/0505/0605/0705/0805/0905/1005/1105/1205/1305/1405/1505/1605/1705/1805/1905/2005/2105/2205/2305/2405/2505/2605/2705/2805/2905/3005/3106/0106/0206/0306/0406/0506/06
Action stage
10 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KILN 062314
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EST WED FEB 06 2008

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY 
BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

INC041-047-071114-
/O.NEW.KILN.FL.W.0013.080206T2314Z-080207T1900Z/
/ALPI3.1.ER.080206T2124Z.080207T0600Z.080207T1300Z.UU/
614 PM EST WED FEB 06 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THURSDAY AFTERNOON.
* AT 6 PM THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THIS EVENING AND 
  CONTINUE TO RISE TO NEAR 18.0 FEET AFTER MIDNIGHT TONIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT STAGES NEAR 18.0 FEET...FLOOD WATER BEGINS TO APPROACH COUNTY 
  ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN 
  FAYETTE AND NORTHERN FRANKLIN COUNTIES.
  

$$
10 follow-up statements
000 
WGUS81 KILN 070345
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

INC041-047-071145-
/O.EXT.KILN.FL.W.0013.000000T0000Z-080207T1800Z/
/ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1200Z.UU/
1045 PM EST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THURSDAY AFTERNOON.
* AT 10 PM THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT STAGES NEAR 18 FEET, FLOOD WATER BEGINS TO APPROACH COUNTY 
  ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN 
  FAYETTE AND NORTHERN FRANKLIN COUNTIES.
  

$$
000 
WGUS81 KILN 071137
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
637 AM EST THU FEB 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY
  GREAT MIAMI RIVER AT MIAMITOWN
  WEST FORK OF WHITEWATER RIVER AT ALPINE
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  BIG DARBY CREEK AT DARBYVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN

OHC109-149-071937-
/O.EXT.KILN.FL.W.0006.000000T0000Z-080208T0208Z/
/SIDO1.1.ER.080206T0946Z.080207T0400Z.080207T2008Z.NO/
637 AM EST THU FEB 07 2008

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL THIS EVENING.
* AT 6 AM THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* AT STAGES NEAR 11.0 FEET, CUSTENBORDER FIELD REMAINS FLOODED.
  

$$

OHC061-071937-
/O.CON.KILN.FL.W.0008.000000T0000Z-080209T1120Z/
/MIAO1.1.ER.080206T1134Z.080208T0000Z.080209T0520Z.NO/
637 AM EST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SATURDAY MORNING.
* AT 6 AM...THE STAGE WAS ESTIMATED TO BE NEAR 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN 
  IN MIAMI AND WHITEWATER TOWNSHIPS.
  

$$

INC041-047-071902-
/O.EXT.KILN.FL.W.0013.000000T0000Z-080207T1902Z/
/ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1302Z.UU/
637 AM EST THU FEB 07 2008

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THIS AFTERNOON.
* AT 4 AM THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY THIS MORNING.
* AT STAGES NEAR 18.0 FEET, FLOOD WATER AFFECT COUNTY ROADS...
  AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN 
  FAYETTE AND NORTHERN FRANKLIN COUNTIES.
  

$$

OHC129-071936-
/O.EXT.KILN.FL.W.0012.000000T0000Z-080210T1124Z/
/CRCO1.1.ER.080206T2021Z.080207T1800Z.080210T0524Z.NO/
637 AM EST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY MORNING.
* AT 6 AM THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE 
  RIVER...WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR 
  STATE ROUTE 104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF 
  COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY.
  

$$

OHC131-145-071936-
/O.EXT.KILN.FL.W.0011.000000T0000Z-080211T0224Z/
/PKTO1.1.ER.080206T1927Z.080208T1200Z.080210T2024Z.NO/
637 AM EST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SUNDAY EVENING.
* AT 6 AM THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING IN AREA CREEKS CONTINUES...
  PARTICULARLY IN SOUTHERN PIKE COUNTY AND SCIOTO BRUSH CREEK IN SCIOTO COUNTY.
  

$$

OHC049-097-129-071936-
/O.EXT.KILN.FL.W.0014.000000T0000Z-080207T2100Z/
/DBVO1.1.ER.080207T0800Z.080207T1100Z.080207T1500Z.NO/
637 AM EST THU FEB 07 2008

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THIS AFTERNOON.
* AT 6 AM THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY LATE THIS MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
000 
WGUS81 KILN 071145 CCA
FLSILN
FLOOD STATEMENT...CORRECTED TOP SECTION
NATIONAL WEATHER SERVICE WILMINGTON OH
637 AM EST THU FEB 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY
  GREAT MIAMI RIVER AT MIAMITOWN
  WEST FORK OF WHITEWATER RIVER AT ALPINE
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  BIG DARBY CREEK AT DARBYVILLE

OHC109-149-071937-
/O.EXT.KILN.FL.W.0006.000000T0000Z-080208T0208Z/
/SIDO1.1.ER.080206T0946Z.080207T0400Z.080207T2008Z.NO/
637 AM EST THU FEB 07 2008

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL THIS EVENING.
* AT 6 AM THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* AT STAGES NEAR 11.0 FEET, CUSTENBORDER FIELD REMAINS FLOODED.
  

$$

OHC061-071937-
/O.CON.KILN.FL.W.0008.000000T0000Z-080209T1120Z/
/MIAO1.1.ER.080206T1134Z.080208T0000Z.080209T0520Z.NO/
637 AM EST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SATURDAY MORNING.
* AT 6 AM...THE STAGE WAS ESTIMATED TO BE NEAR 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN 
  IN MIAMI AND WHITEWATER TOWNSHIPS.
  

$$

INC041-047-071902-
/O.EXT.KILN.FL.W.0013.000000T0000Z-080207T1902Z/
/ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1302Z.UU/
637 AM EST THU FEB 07 2008

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THIS AFTERNOON.
* AT 4 AM THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY THIS MORNING.
* AT STAGES NEAR 18.0 FEET, FLOOD WATER AFFECT COUNTY ROADS...
  AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN 
  FAYETTE AND NORTHERN FRANKLIN COUNTIES.
  

$$

OHC129-071936-
/O.EXT.KILN.FL.W.0012.000000T0000Z-080210T1124Z/
/CRCO1.1.ER.080206T2021Z.080207T1800Z.080210T0524Z.NO/
637 AM EST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY MORNING.
* AT 6 AM THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE 
  RIVER...WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR 
  STATE ROUTE 104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF 
  COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY.
  

$$

OHC131-145-071936-
/O.EXT.KILN.FL.W.0011.000000T0000Z-080211T0224Z/
/PKTO1.1.ER.080206T1927Z.080208T1200Z.080210T2024Z.NO/
637 AM EST THU FEB 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SUNDAY EVENING.
* AT 6 AM THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING IN AREA CREEKS CONTINUES...
  PARTICULARLY IN SOUTHERN PIKE COUNTY AND SCIOTO BRUSH CREEK IN SCIOTO COUNTY.
  

$$

OHC049-097-129-071936-
/O.EXT.KILN.FL.W.0014.000000T0000Z-080207T2100Z/
/DBVO1.1.ER.080207T0800Z.080207T1100Z.080207T1500Z.NO/
637 AM EST THU FEB 07 2008

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THIS AFTERNOON.
* AT 6 AM THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY LATE THIS MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
000 
WGUS81 KILN 071332
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 AM EST THU FEB 07 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

INC041-047-071402-
/O.CAN.KILN.FL.W.0013.000000T0000Z-080207T1902Z/
/ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1125Z.UU/
832 AM EST THU FEB 07 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* AT 8 AM THE STAGE WAS 16.2 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 17.0 FEET, FLOODING OF LOW LYING AGRICULTURAL LAND 
  CAN BE EXPECTED IN SOUTHERN FAYETTE COUNTY.
  

$$
000 
WGUS41 KILN 050720
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
320 AM EDT THU JUN 05 2008

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY 
BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

INC041-047-051920-
/O.NEW.KILN.FL.W.0013.080605T0720Z-080606T0000Z/
/ALPI3.1.ER.080605T0517Z.080605T1200Z.080605T1800Z.UU/
320 AM EDT THU JUN 05 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THIS EVENING.
* AT 1 AM THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE
  TO NEAR 18.4 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY THIS AFTERNOON.
* AT STAGES NEAR 17.0 FEET, FLOODING OF LOW LYING AGRICULTURAL LAND 
  CAN BE EXPECTED IN SOUTHERN FAYETTE COUNTY.
  

$$
000 
WGUS41 KILN 050914
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
514 AM EDT THU JUN 05 2008

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY 
BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

INC041-047-052114-
/O.EXT.KILN.FL.W.0013.000000T0000Z-080606T0200Z/
/ALPI3.2.ER.080605T0509Z.080605T1200Z.080605T2000Z.UU/
514 AM EDT THU JUN 05 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE 

* UNTIL THIS EVENING.
* AT 5 AM THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 20 AND 21 FEET
  BY MID MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
  AFTERNOON.
* AT STAGES NEAR 18.0 FEET, FLOOD WATER BEGINS TO APPROACH COUNTY 
  ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN 
  FAYETTE AND NORTHERN FRANKLIN COUNTIES.
  

$$
000 
WGUS41 KILN 050931 CCA
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
514 AM EDT THU JUN 05 2008

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY 
BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

INC041-047-052114-
/O.COR.KILN.FL.W.0013.000000T0000Z-080606T0200Z/
/ALPI3.2.ER.080605T0509Z.080605T1200Z.080605T2000Z.UU/
514 AM EDT THU JUN 05 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...

* THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER
  AT ALPINE 
* UNTIL THIS EVENING.
* AT 5 AM THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 20 AND 21 FEET
  BY MID MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
  AFTERNOON.
* AT STAGES NEAR 18.0 FEET, FLOOD WATER BEGINS TO APPROACH COUNTY 
  ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN 
  FAYETTE AND NORTHERN FRANKLIN COUNTIES.
  

$$
000 
WGUS81 KILN 050945
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 AM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  WEST FORK OF WHITEWATER RIVER AT ALPINE

INC041-047-051745-
/O.CON.KILN.FL.W.0013.000000T0000Z-080606T0200Z/
/ALPI3.2.ER.080605T0509Z.080605T1200Z.080605T2000Z.UU/
545 AM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THIS EVENING.
* AT 5 AM THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE RISING TO BETWEEN 20 AND 21 FEET BY 
  MID MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT STAGES NEAR 20.0 FEET, WATER SPILLS ACROSS STATE ROUTE 1...ONE 
  HALF MILE NORTH OF THE INDIANA STATE POLICE POST IN CONNERSVILLE. 
  FLOODING ALSO EXTENDS TO THE EAST SIDE OF CONNERSVILLE IN LOW LYING
  AREAS. FLOODING WORSENS ALONG LOW LYING ROADS AND AGRICULTURAL 
  AREAS IN ALPINE AND NULLTOWN.
  

$$
000 
WGUS81 KILN 051518
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 AM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

INC041-047-052318-
/O.EXT.KILN.FL.W.0013.000000T0000Z-080606T0542Z/
/ALPI3.1.ER.080605T0509Z.080605T1200Z.080605T2342Z.UU/
1118 AM EDT THU JUN 05 2008

...FLOODING EXPECTED TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THIS EVENING.
* AT 9 AM THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT STAGES NEAR 20.0 FEET, WATER SPILLS ACROSS STATE ROUTE 1...ONE 
  HALF MILE NORTH OF THE INDIANA STATE POLICE POST IN CONNERSVILLE. 
  FLOODING ALSO EXTENDS TO THE EAST SIDE OF CONNERSVILLE IN LOW LYING
  AREAS. FLOODING WORSENS ALONG LOW LYING ROADS AND AGRICULTURAL 
  AREAS IN ALPINE AND NULLTOWN.
  

$$
000 
WGUS81 KILN 052142
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT THU JUN 05 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

INC041-047-052212-
/O.CAN.KILN.FL.W.0013.000000T0000Z-080606T0542Z/
/ALPI3.1.ER.080605T0509Z.080605T1200Z.080605T1909Z.UU/
542 PM EDT THU JUN 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* AT 5 PM THE STAGE WAS 14.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3 PM.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 9.6 FEET BY TOMORROW MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 6, 4:44 PM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 6, 4:44 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EST WED FEB 6 2008

.SYNOPSIS...
A COMPLEX AREA OF LOW PRESSURE ACROSS NORTHERN INDIANA AND
NORTHERN OHIO WILL MOVE OFF TO THE EAST OVERNIGHT. HIGH PRESSURE
WILL BUILD IN TOMORROW AND TOMORROW NIGHT. A WEAK LOW AND COLD
FRONT WILL CROSS THE REGION FRIDAY NIGHT WHICH WILL THEN BE
FOLLOWED BY AN ARCTIC FRONT SATURDAY AFTERNOON AND EVENING.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHOWERS ALONG AND AHEAD OF A COLD FRONT HAVE PRETTY MUCH PUSHED
EAST OF THE FORECAST AREA AT THIS TIME. THERE HAVE BEEN BREAKS IN
THE CLOUDS BEHIND THE FRONT AND THE SUBSEQUENT HEATING HAS ALLOWED
SOME SHOWERS TO DEVELOP IN THE COLD AIR. THESE SHOWERS MAY SPREAD
BACK ACROSS THE FORECAST AREA LATE THIS AFTERNOON BEFORE
DIMINISHING WITH THE LOSS OF HEATING. WRAP AROUND PRECIPITATION ON
THE BACK SIDE OF THE LOW WILL SPREAD BACK INTO THE FORECAST AREA
MAINLY ACROSS NORTHERN ZONES LATER TONIGHT. HAVE KEPT POPS IN THE
CHANCE CATEGORY. SOME LIGHT SNOW ACCUMULATION IS NOT OUT OF THE
QUESTION IN THE NORTH. FAIRLY TIGHT PRESSURE GRADIENT WILL RESULT
IN GUSTY WINDS THROUGH THE NIGHT. MOS BLEND LOOKED REASONABLE FOR
OVERNIGHT LOWS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
A FEW SNOW SHOWERS COULD CONTINUE INTO THE MORNING UNTIL TRAILING
SURFACE TROUGH MOVES OFF TO THE EAST. THEN HIGH PRESSURE WILL PASS
TO THE SOUTH OF THE REGION THURSDAY AFTERNOON AND NIGHT. HAVE GONE
A FEW DEGREES BELOW GUIDANCE FOR THESE TWO PERIODS. SOUTHERLY
WINDS AHEAD OF THE NEXT WEAK SYSTEM WILL ALLOW TEMPERATURES TO
REBOUND ON FRIDAY. STAYED CLOSE TO GFS MOS NUMBERS. MODELS IN GOOD
AGREEMENT IN BRINGING A CLIPPER ACROSS THE AREA FRIDAY NIGHT. HAVE
GONE WITH CHANCE POPS FOR NOW. AT THIS POINT IT APPEARS THAT
TEMPERATURES WILL STAY WARM ENOUGH FOR RAIN SHOWERS DURING MOST IF
NOT ALL OF THE NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE MODELS ARE IN DECENT AGREEMENT WITH BASIC FEATURES DURING THE
EXTENDED PERIOD.  FOR SATURDAY...A CLIPPER SYSTEM WILL DRAG A COLD
FRONT ACROSS THE REGION EARLY...WITH A REINFORCING SHOT OF COLD AIR
BY THE EVENING.  SCATTERED SNOW SHOWERS WILL LINGER INTO THE
OVERNIGHT...PARTICULARLY IN NORTHERN AND EASTERN OHIO.

ARCTIC HIGH PRESSURE WILL SETTLE INTO THE REGION SUNDAY INTO
MONDAY...WITH BELOW NORMAL TEMPERATURES.  SCATTERED SNOW SHOWERS
WILL OCCUR ACROSS NORTHERN OHIO...BUT THE BULK OF THEM SHOULD STAY
NORTH OF THE FCST AREA.

TEMPERATURES WILL MODERATE TUESDAY AS HIGH PRESSURE MOVES EAST OF
THE REGION.  SCATTERED SNOW/RAIN SHOWERS WILL DEVELOP AS WAA
ENSUES.  HIGH PRESSURE BUILDS AGAIN WEDNESDAY.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
SURFACE LOW IS CURRENTLY PUSHING ACROSS CENTRAL INDIANA WITH
NARROW RIBBON OF STRONGER CONVECTIVE SHOWERS EXTENDING SOUTH FROM
IT INTO NORTH CENTRAL KENTUCKY. THIS LINE SHOULD PUSH EAST ACROSS
OUR AREA OVER THE NEXT FEW HOURS. SOME MARGINAL INSTABILITY IS
PROGGED AHEAD OF THIS SO TOUGH TO RULE OUT A FEW THUNDERSTORMS
UNTIL THE LINE PUSHES THROUGH...ESPECIALLY ACROSS THE SOUTH. HAVE
OPTED TO HANDLE THIS WITH A MENTION OF A CB JUST AT THE SOUTHERN
TAF SITES. COULD SEE SOME STRONGER GUSTS MIX DOWN WITH THESE
STORMS AS THE LINE PASSES ACROSS THE TAF SITES. AS LOW THEN LIFTS
OFF TO THE NORTHEAST THROUGH THIS EVENING...SHOWERS SHOULD TAPER
OFF. BEFORE THEY DO...THEY MAY MIX OR BRIEFLY CHANGE OVER TO SNOW
SHOWERS. CIGS SHOULD REMAIN MVFR TONIGHT INTO THURSDAY MORNING.

OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE LATE FRIDAY THROUGH
SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Feb 6, 5:02 AM EST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EST WED FEB 6 2008

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-078-071015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-
502 AM EST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ097>100-OHZ073-074-079>082-088-071015-
BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
502 AM EST WED FEB 6 2008

...FLOOD WATCH IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 6, 12:27 PM EST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1227 PM EST WED FEB 6 2008

KYZ091-OHZ077-061800-
BOONE KY-HAMILTON OH-
1227 PM EST WED FEB 6 2008

...A STRONG THUNDERSTORM WILL AFFECT HAMILTON AND NORTHEASTERN BOONE
COUNTIES THROUGH 100 PM EST...

AT 1224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR CONSTANCE...MOVING NORTHEAST AT 50
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
BRIDGETOWN NORTH...LUDLOW...CHEVIOT...MONFORT HEIGHTS SOUTH...WHITE
OAK WEST...MONFORT HEIGHTS EAST...WHITE OAK EAST...CINCINNATI...NORTH
COLLEGE HILL...ST. BERNARD...MOUNT HEALTHY AND ELMWOOD PLACE.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Feb 6, 12:59 PM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 PM EST WED FEB 6 2008

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-062100-
FRANKLIN IN-DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-GRANT KY-
BOONE KY-CAMPBELL KY-KENTON KY-PENDLETON KY-GALLATIN KY-BRACKEN KY-
MASON KY-CARROLL KY-OWEN KY-LEWIS KY-ROBERTSON KY-CLERMONT OH-
HAMILTON OH-HIGHLAND OH-BROWN OH-ROSS OH-FAIRFIELD OH-CLINTON OH-
BUTLER OH-WARREN OH-HOCKING OH-FAYETTE OH-PICKAWAY OH-PIKE OH-
SCIOTO OH-ADAMS OH-
1259 PM EST WED FEB 6 2008

...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST AND SOUTH
CENTRAL OHIO THROUGH 4 PM EST...

AT 1259 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS EXTENDING ALONG A COLD FRONT MOVING INTO THE REGION.
THESE SHOWERS WERE MOVING EAST AT 40 MPH AND WILL QUICKLY MOVE
ACROSS SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST AND SOUTH
CENTRAL OHIO THIS AFTERNOON. AN ISOLATED THUNDERSTORM IS ALSO
POSSIBLE WITHIN THIS LINE. THE SHOWERS WILL BE CAPABLE OF PRODUCING
WIND GUSTS OF 50 TO 55 MPH.

IN ADDITION...THESE SHOWERS WILL BE CAPABLE OF PRODUCING A BRIEF
PERIOD OF HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW
LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD
AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE SHOWERS AND
STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 10:29 PM ESTAreal Flood WarningILNWayne8 hr
Feb 5, 11:05 PM ESTRiver Flood WarningILNUnion, Wayne120 days
Feb 5, 11:54 PM ESTSevere Thunderstorm WarningILNFayette, Franklin, Union, Wayne51 min
Feb 6, 12:28 AM ESTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland47 min
Feb 6, 12:36 AM ESTFlash Flood WarningILNRipley3 hr
Feb 6, 12:57 AM ESTFlash Flood WarningILNDearborn2 hr
Feb 6, 1:03 AM ESTSevere Thunderstorm WarningILNDearborn, Switzerland42 min
Feb 6, 1:35 AM ESTAreal Flood AdvisoryILNOhio, Switzerland4 hr

Nearby

River Flood Warnings in Indiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.